MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC BIOPSY NEEDLE KIT; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC BIOPSY NEEDLE KIT; INSTRUMENT, STEREOTAXIC
Model Number 9733068
Medical Device Problem Codes Imprecision (1307); Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was unavailable from the site.No parts have been received by the manufacturer for evaluation.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used during a cranial biopsy.It was reported that the cranial biopsy needle was not recognized by the navigation system.It was reported that a second biopsy needle was opened without resolution.Depth of the biopsy could not be measured by the navigation system due to the reportedissue.Manual measurement was conducted and the biopsy proceeded with collection of a diagnostic sample.There was no reported impact on patient outcome.

Brand Name
BIOPSY NEEDLE KIT
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key11574321
Report Number1723170-2021-00797
Device Sequence Number3521400
Product Code HAW
UDI-Device Identifier00643169702943
UDI-Public00643169702943
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K971247
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/21/2022
Device Model Number9733068
Device Catalogue Number9733068
Device Lot Number066526520
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2021
Initial Report FDA Received Date03/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1